# SDR IPXA2024071735650

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 25,522 hours, 15,478 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752015
- Part serial: 16076H5105
- Condition: Cracked
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/1 WINDSHIELD CRACKED R&R LH WINDSHIELD IAW A300 AMM 56-11-11. R&R #1 WINDOW TEMP REGULATOR AS PRECAUTION TO DUE WINDSHIELD CRACKING DUE TO HEAT STRESS IAW A300 30-42-11. OPS CHECK NORMAL.
